# SDR UPS01236687

- Difficulty date: August 10, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- Aircraft time: 57,780 hours, 51,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON NDT INSP, CRACK INDICATION FOUND IN REINFORCING STRAP OF MID GALLEY DOOR CUTOUT FWD UPPER CORNER.     REPAIR CARRIED OUT PER UPS EO B727-5330-2695 APPENDIX 8.2
